# SDR YENA2021021900102

- Difficulty date: February 16, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 47,433 hours, 16,924 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Odor
- Location: Ife
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 375, PHL-FLL. FE SYSTEM SHUTOFF DUE TO HIGH PITCH NOISE AND ODOR ( THALES-AVANT IFE (ENTIRE SYSTEM) CONFIG SEATING 162 ): REACTIVATED IFE SYSTEM PER TASK 44-21-00-860-801. PERFORMED INSPECTION OF CABIN FOR HISSING NOISE INCLUDING NEAR 1RH AND NEAR FEED THRU HARNESS PER 44-21-00 NO FAULTS FOUND. PERFORMED INSPECTION OF ANY ODOR IN CABIN PER 44-21-00 NO ODOR FOUND. PERFORMED FUNTIONAL CHECK OF IFE SYSTEM OPS CHECK GOOD. MDDR CLEARED. PLACARD REMOVED. MX4 UPDATED
